# SDR DALA2020011600343

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 48,178 hours, 24,417 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y1292 FR68 AT AFT GALLEY AREA. REPLACED FLOORBEAM -Y1292 FR 68 AT GALLEY AREA ASPER SRM 51-72-11 SRM 51-42-11 AND DWG:D53472780.
